Facebook Pixel

Bleeding after Plan B.

By April 11, 2017 - 11:58am
Rate This

April 1st I had taken the Plan B pill (6 hours after the "incident") and on April 7th I started to lightly bleed, which got heavier like a normal period (a couple clots, TMI sorry) for 2 days and then went back to very light. So I'm total I've be n bleeding for 5 days. I am not due for my period until the 15-18th (irregular cycles). Could this be my period that just came early or would this be considered withdrawal bleeding? Also, if the amount I bled was more than just "spotting" for even a couple of days, would this mean that the ECP worked and I am not pregnant?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!